HELP! I hate the Juvederm in my lips. Should I go have it dissolved? (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 14
Sorry to hear you are unhappy with your results. It is not to soon to dissolve your lip filler if you are that unhappy. But know there is a settling period of about two weeks and at 4 days they will be swollen and firm and the product should soften over the next little bit.
Thank you for your question. I am sorry you are unhappy with your results from Juvederm. It is still too early to tell what your final result will be and filler in the lips can cause significant swelling which will distort the look of what your final outcome will actually be. I would recommend waiting at least two weeks until all the swelling resolved in order to get a picture of what your actual result will be. If after that time, you are still unhappy with your results then you can get it dissolved.
Unhappy With Juvederm Results
I am sorry you are unhappy with your results. You can have your filler dissolved if you are unhappy. There is still swelling at this time and this will go down in the two weeks’ time. I still recommend waiting at least two weeks to have the filler settle. If after two weeks you are unhappy you can have it dissolved with hyaluronidase
You might also like...
I'm sorry you are unhappy with your treatment. The lips are still swollen and it may take up to two weeks for it to resolve. You can try to gently massage the area to help with the overall look. If after that time you still are unhappy you can have hyaluronidase injected to dissolve the product.
Juvederm in Lips and Dissolved
Juvederm and the lips are an art. I would wait two weeks to see the full effect. If then yo are unhappy I would have it dissolved. Best, Dr. Green
Unevenness in lips after juvederm
From the picture, it appears the left upper side has marked swelling or product. Have you tried to massage the product a bit to see if it spreads?
I suggest coming in for localized dissolving of the left side lumpiness. The top lip has more projection than I'd like to see, which may still be due to swelling. I'm sure by tomorrow, it will be even less.
Definitely, don't dissolve all of it!
Hope this helps,
Lip Augmentation: when to evaluate the result
Lip Augmentation is an injection procedure to improve symmetry, shape, or volume.
Just poking the lips will cause a bee-sting reactive swelling. This makes it difficult to judge the result in the first few days. I tell all of my patients about that upfront swelling. The safest plan is to wait the full 2 weeks for the reactive swelling to go down and the filler to settle. At two weeks the lips can be evaluated reliably. At that point, the choice to add more filler or dissolve the filler will be clear. Jumping the gun can result in a situation where you are chasing a moving target. Go conservative, Go slow. Safety comes first.
Unhappy with Lip Filler Results
Sorry to hear that you're unhappy with your lip filler results. After 4 days you still have some swelling, which may resolve as the filler settles down. If you hate it that much and don't want to wait the two weeks then you could have it dissolved with Hyaluronidase now if you want. Just remember that it may also take a couple of sessions to completely dissolve the filler. Best wishes.
Your reaction is quite normal. Juvederm has significant swelling post injection. I would follow up with you plastic surgeon but typically I tell all my patients to wait a full two weeks. Generally at 2 weeks they are happy and glad they didn't dissolve. Dissolving is unpredictable as well.
Not happy with Juvederm lip results
It is fine to get dissolved at any time. There is no side effects from doing this. It is possible that it calms down to an acceptable level. It does also appear bumpy too. Getting lips done requires a good line of communication so the injector knows what your desires are.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.